# SDR AALA202212025579

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 42,094 hours, 16,517 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A325400282000
- Condition: Binding
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR JAMMED. MAINTENANCE REPLACED LAVATORY DOOR AFT LOCK PER CMM 25-43-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
